# SDR SWAA2024071699063

- Difficulty date: June 6, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 65,823 hours, 39,213 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L LOCATED 540 FWD CARGO COMPARTMENT 2024-357516<[01] EQUIPMENT P/N 45MG; S/N 221861811; DUE DATE 30-NOV-24 WAS USED ON STEP 2;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[03] TOOL USED: ET EQUIPMENT; P/N: NORTEC 600D; S/N: 220272712; DUE DATE: 28-NOV-24.;[04] REPAIRED STRINGER 26L LOCATED 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW.;[05] CORRECTED STEP 4: REPAIRED STRINGER 26L LOCATED BTW BS500D TO BS540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW.;[06] REPAIRED STRINGER 26L LOCATED BTW BS500D TO BS540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW. TASK RII CERTIFIED
